advertisement
Question
Posted by: tony | 2009/07/03

variscose viens

i have sevre viens on my left leg .right leg is fine.also black pigmentation marks or spots.it is very unsightly.is there help without removing them or is there any side effects after removle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Tony

I suggest that you consult a dermatologist for laser treatment. If the varicose veins are not too large, it can be injected with a co-agulant to lighten their appearance. If they are very large, it will have to be removed surgically.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement